# SDR 99ZZZM100

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310DK
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 310
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cam Guide
- Part number: S5751013000300
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV-2 INSPECTION, FOUND THE RIGHT WING OUTBOARD FLAP INBOARD DEFLECTOR CAM GUIDES CORRODED, THE RIGHT WING INBOARD FLAP OUTBOARD DEFLECTOR NR 1, 2, 3 AND 4 CAM GUIDES CORRODED, AND THE RIGHT WING OUTBOARD FLAP INBOARD DEFLECTOR CAM GUIDES CORRODED.  REMOVED AND REPLACED ALL CAM GUIDES.  AIRCRAFT RETURNED TO SERVICE.  (M)
